On the tangentially degenerate curves

    Research output: Contribution to journalArticle

    32 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)430-440
    Number of pages11
    JournalJournal of the London Mathematical Society
    Volumes2-33
    Issue number3
    DOIs
    Publication statusPublished - 1986

    Fingerprint

    Curve

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    On the tangentially degenerate curves. / Kaji, Hajime.

    In: Journal of the London Mathematical Society, Vol. s2-33, No. 3, 1986, p. 430-440.

    Research output: Contribution to journalArticle

    @article{fdd419e2fe0648faa6aaaae714f295f2,
    title = "On the tangentially degenerate curves",
    author = "Hajime Kaji",
    year = "1986",
    doi = "10.1112/jlms/s2-33.3.430",
    language = "English",
    volume = "s2-33",
    pages = "430--440",
    journal = "Journal of the London Mathematical Society",
    issn = "0024-6107",
    publisher = "Oxford University Press",
    number = "3",

    }

    TY - JOUR

    T1 - On the tangentially degenerate curves

    AU - Kaji, Hajime

    PY - 1986

    Y1 - 1986

    UR - http://www.scopus.com/inward/record.url?scp=84963060390&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84963060390&partnerID=8YFLogxK

    U2 - 10.1112/jlms/s2-33.3.430

    DO - 10.1112/jlms/s2-33.3.430

    M3 - Article

    VL - s2-33

    SP - 430

    EP - 440

    JO - Journal of the London Mathematical Society

    JF - Journal of the London Mathematical Society

    SN - 0024-6107

    IS - 3

    ER -